Journal of Mathematics and Statistics

Some Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential Equations

Marko Kostić

DOI : 10.3844/jmssp.2016.65.76

Journal of Mathematics and Statistics

Volume 12, Issue 2

Pages 65-76

Abstract

In this study, we contribute to the existing theory of abstract degenerate Volterra integro-differential equations in sequentially complete locally convex spaces. We investigate a class of abstract degenerate Volterra inclusions by using the multivalued linear operator approach, as well as a class of abstract degenerate multi-term fractional differential equations with Caputo derivatives by using the pure Laplace transform techniques.

Copyright

© 2016 Marko Kostić. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.